# SDR CA970226006

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 654783612
- Condition: Broken
- Location: Foreflap Toggle
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL FLAPS REQUIRED 1 UNIT LEFT AILERON TIRM. HAD TENDENCY TO ROLL RIGHT WITH FLAPS SELECTED. ONE OF THE FOREFLAPS TOGGLE ASSEMBLY'S BEARING BROKEN AND MISSING WHICH CAUSED THE FLAPS TO SHIFT AND WHEN SELECTED UP PUNCHED A HOLE INTO THE MID FLAP FRONT SPAR. REPAIRED.
